# SDR SWAA2025031703335

- Difficulty date: March 8, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 9,246 hours, 4,620 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B T/E RIB ASSY HAS A CRACK ON THE VERTICAL STIFFENER NEXT TO FLAP GUIDE ROLLER ASSY.  <[01] REPAIRED PER EA # 25-157-00596.  REF TASK LEFT WING TRAILING EDGE RIB ASSEMBLY DAMAGED. [TTG8Q00Z4P6W]; [02] NO WORK PERFORMED ON THIS FOUND FAULT. SEE (TTG8Q00Z74QR).  A NO: 25-157-00596-WIP2 DAMAGE 1 FOR CORRECTIVE ACTION.
